Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 313, NWS Blacksburg, VA

August 30, 2007Henry County, City of Martinsville, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 30, 2007, 12:12 AM EDT for Henry County, City of Martinsville, Virginia. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2007, 12:12 AM EDT (04:12 UTC)
Expired
Aug 30, 2007, 1:45 AM EDT
In force
93 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties City of Martinsville, VA, Henry County, VA

The radar

The Roanoke radar (KFCX), 53 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 4.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2007-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2007-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 300411
SVRRNK
VAC089-690-300545-
/O.NEW.KRNK.SV.W.0313.070830T0412Z-070830T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1212 AM EDT THU AUG 30 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF MARTINSVILLE IN SOUTH CENTRAL VIRGINIA
  HENRY COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 145 AM EDT.

* AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM OAK LEVEL TO FIELDALE TO
  SPENCER...OR ALONG A LINE EXTENDING FROM SYDNORSVILLE TO BASSETT TO
  SPENCER...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STANLEYTOWN...
  SPENCER...
  COLLINSVILLE...
  VILLA HEIGHTS...
  HORSE PASTURE...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3656 7971 3654 7974 3655 8005 3662 8005
      3669 8007 3682 7995 3682 7992 3678 7976
      3682 7970 3682 7964
TIME...MOT...LOC 0412Z 279DEG 10KT 3681 7989 3671 7995
          3664 8002

$$

DS
3 follow-up statements
000 
WWUS51 KRNK 300437
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1236 AM EDT THU AUG 30 2007

VAC089-690-300545-
/O.CON.KRNK.SV.W.0313.000000T0000Z-070830T0545Z/
CITY OF MARTINSVILLE VA-HENRY VA-
1236 AM EDT THU AUG 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR THE CITY OF MARTINSVILLE... HENRY COUNTY...

AT 1232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FIGSBORO TO LEATHERWOOD TO
MARTINSVILLE CITY TO SPENCER...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF SYDNORSVILLE TO 6 MILES NORTHWEST OF AXTON TO MARTINSVILLE
CITY TO SPENCER...MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHATMOSS...MARTINSVILLE AIRPORT...MOUNTAIN VALLEY AND RIDGEWAY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3656 7971 3654 7974 3655 8005 3662 8005
      3669 8007 3682 7995 3682 7992 3678 7976
      3682 7970 3682 7964
TIME...MOT...LOC 0436Z 281DEG 12KT 3677 7977 3673 7976
          3668 7984 3658 8000

$$

DS
000 
WWUS51 KRNK 300516
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
116 AM EDT THU AUG 30 2007

VAC089-690-300545-
/O.CON.KRNK.SV.W.0313.000000T0000Z-070830T0545Z/
CITY OF MARTINSVILLE VA-HENRY VA-
116 AM EDT THU AUG 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR THE CITY OF MARTINSVILLE... HENRY COUNTY...

AT 112 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AXTON TO RIDGEWAY...MOVING EAST AT 10 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY..

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3656 7971 3654 7974 3655 8005 3662 8005
      3669 8007 3682 7995 3682 7992 3678 7976
      3682 7970 3682 7964
TIME...MOT...LOC 0516Z 281DEG 10KT 3667 7968 3655 7984

$$

DS
000 
WWUS51 KRNK 300539
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
138 AM EDT THU AUG 30 2007

VAC089-690-300548-
/O.EXP.KRNK.SV.W.0313.000000T0000Z-070830T0545Z/
CITY OF MARTINSVILLE VA-HENRY VA-
138 AM EDT THU AUG 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF MARTINSVILLE...
HENRY COUNTY EXPIRES AT 145 AM EDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS AND IS MOVING OUT OF THE COUNTY. THUS THE WARNING WILL 
BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3656 7971 3654 7974 3655 8005 3662 8005
      3669 8007 3682 7995 3682 7992 3678 7976
      3682 7970 3682 7964
TIME...MOT...LOC 0538Z 297DEG 11KT 3657 7971

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 9:44 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 29, 9:44 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
944 PM EDT WED AUG 29 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL CONTINUE TO RIDGE
SOUTHWEST INTO THE REGION TONIGHT INTO THURSDAY. A COLD FRONT
WILL APPROACH THE AREA FROM THE NORTHWEST FRIDAY AND SLOWLY SLIDE
SOUTH INTO NORTH CAROLINA ON SATURDAY. COOLER HIGH PRESSURE SHOULD
BUILD IN BEHIND THE FRONT FROM THE NORTH LATER IN THE WEEKEND
BRINGING A RETURN TO DRIER WEATHER INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
WATER VAPOR SHOWS A WEAK VORT MAX CROSSING THE CENTRAL
APPALACHIANS AT THIS TIME. THE 00Z RNK SOUNDING SHOWED WEAK TO
MODERATE INSTABILITY WITH 1100 CAPE AND ONLY WEAK CIN AS OF 00Z.
ISOLD SHOWERS ARE POPPING UP ACROSS THE MTNS OF SW VA AT THIS
TIME...AND I THINK THEY WILL CONTINUE THROUGH AT LEAST MIDNIGHT
AND THEN WIND DOWN. SO I HAVE EXTENDED THE AREA OF COVERAGE FOR
ISOLD SHOWERS/TSTMS...AND TAPER THEM OFF MORE SLOWLY THAN THE
PREVIOUS FCST. ONLY OTHER CHANGE WAS TO LOWER MIN TEMPS A FEW
DEGREES IN VALLEYS CLOSER TO THE CURRENT DEWPOINTS. FOG WILL PROB
FORM AGAIN IN THE VALLEYS...ALTHOUGH MAYBE NOT TO THE EXTENT OF
YESTERDAY IN THE BCB-ROA-PSK CORRIDOR IF SHWRS DO NOT DEVELOP. MODELS
CONTINUE TO SHOW LITTLE IF ANY QPF WITH UPPER AIR DISTURBANCE...
BOUNDARY APPROACHING FROM THE NW LATE DAY FRIDAY. JUST TOO MUCH
INSTABILITY TO IGNORE STORM CHCS LATE DAY THURSDAY. FIGURE MAX T
WILL BE AT OR A FEW DEGREES ABOVE TODAYS LEVELS...EXCEPT IN THE
EXTREME WEST WHERE CLDS MAY HOLD TEMPS DOWN A BIT. WENT AT LEAST A
FEW DEGREES ABV WARMEST GUIDANCE OVERNIGHT TONIGHT...AS MOS
CONTINUES TO BUST ON THE COOL SIDE IN THIS REGIME.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
EXPECT ANY LINGERING PREFRONTAL CONVECTION TO BE CONFINED MAINLY
OVER THE WEST THURSDAY EVENING BEFORE LOSS OF HEATING CAUSES
RESIDUAL TSRA BAND TO FADE. SINCE MODELS A LITTLE SLOWER SHIFTED
HIGHER CHANCE POPS WEST OF THE BLUE RIDGE THURSDAY EVENING AND
MAINLY ALONG THE BLUE RIDGE OVERNIGHT...OTRW PC. COLD FRONT SHOULD
BE NEAR THE BLUE RIDGE FRIDAY WITH TRAILING 850 MB THETA-E
GRADIENT NEARING THE REGION LATE IN THE DAY. MODELS SHOW RIBBON OF
HIGHER PWAT AS WELL NEAR THE BLUE RIDGE ALONG WITH WEAK AFTERNOON
INSTABILITY AHEAD OF UPSTREAM S/W AXIS. CONVERGENCE ALSO APPEARS
STRONG ENOUGH TO SUPPORT REDEVELOPMENT OF A BROKEN BAND OF
CONVECTION SO UPPED POPS EASTERN SLOPES WITH SLIGHT CHANCES FAR NW
AND SE PIEDMONT FOR NOW. LOOKS LIKE AXIS OF TSRA WILL SLIDE TO THE
SE WITH 850 MB FRONT FRIDAY NIGHT BEFORE WEAKENING OVER NORTHERN
NC OVERNIGHT INTO EARLY SAT. THUS GOING WITH CHANCE POPS SE FRIDAY
EVENING WITH SLIGHT CHANCE ESLWHERE WITH SOME POST FRONTAL
CLEARING NW. A BIT TRICKY AS TO NORTHWARD EXTENT OF RESIDUAL DEEP
MOISTURE SAT WITH DEEPENING NE FLOW DEVELOPING AND SURFACE FRONT
WELL SOUTH. GUIDANCE HINTING AT STUCK LEFTOVER RH NW NC PER
UPSLOPISH FLOW SO LEAVING LOW POPS NC SIDE INTO FAR SW VA THRU SAT
AFTERNOON AT THIS POINT. SURFACE HIGH WEDGES IN FROM THE NE A BIT
MORE SAT NIGHT BASICALLY ENDING SHRA THREAT ALTHO WILL NEED TO
WATCH POTENTIAL FOR LOW CLOUDS ESPCLY SW/SOUTHERN ZONES OVERNIGHT.

FOLLOWING CLOSER TO WARMER MAV MOS FOR HIGHS SINCE THINK THE NAM A
BIT WET WHILE LEANING SIMILAR TO THE MET LOW TEMP VALUES AT NIGHT
WHICH HAVE BEEN BEST OF LATE.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE SURFACE COLD FRONT WILL BE WELL TO THE SOUTH BY SUNDAY WITH
DRIER/COOLER AIR WEDGING SOUTH INTO THE AREA IN RESPONSE TO DECENT
SURFACE HIGH RIDGING SW FROM OFF THE MID ATLC COAST. THIS SHOULD
SET THINGS UP FOR A MAINLY SUNNY AND COOLER DAY ON SUNDAY. SURFACE
HIGH WILL THEN SHIFT OFFSHORE EARLY NEXT WEEK ALLOWING A BRIEF
PERIOD OF RETURN FLOW TO SETUP AHEAD OF ANOTHER WEAK DRY COOL
FRONT SET TO DROP THROUGH BY MIDWEEK. HOWEVER ANY MOISTURE LOOKS
QUITE SHALLOW GIVEN CUTOFF OF RH TRANSPORT BY GULF STATES
CONVECTION SO PLANNING TO LEAVE OUT ANY OROGRAPHIC SHRA NW NC
RIDGES ON MONDAY FOR NOW.

BOTH GFS/ECMWF SHOW STRONGER UPPER RIDGE SLIDING BACK INTO THE SE
STATES TUE/WED WITH ANOTHER ROUND OF INCREASING 850 MB TEMPS IN
STORE. THIS SHOULD AGAIN CAP OFF ANY TSRA CHANCES SO KEEPING THE
REST OF THE EXTENDED DRY AS WELL WITH MAINLY SUNNY/CLEAR SKIES AND
QUITE DRY CONDITIONS IN PLACE. TEMPS SHOULD COOL BACK CLOSER TO
NORMAL LEVELS EARLY ON WITH COMFORTABLE LOWS THRU EARLY WEEK.
THINK COMBO OF ONLY WEAK SURFACE HIGH TO THE NORTH...DRY
GROUND...AND PLENTY OF SUN UNDER TOASTY 850 MB VALUES WILL MAKE
FOR ABOVE GUIDANCE HIGHS BY MIDWEEK WITH MORE UPPER 80S/LOW 90S
LIKELY.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
LOW LEVEL MOISTURE WITH EASTERLY FLOW WILL BRING BACK LOW CLOUD
DECK AND FOG TO AREAS ALONG AND EAST OF THE BLUE RIDGE LATE
TONIGHT. IFR FOG POSSIBLE IN MOUNTAIN VALLEYS...ESPECIALLY IN THE
MOUNTAIN EMPIRE OF SOUTHWEST VIRGINIA AND NORTHWEST NORTH CAROLINA
MOUNTAINS AND FOOTHILLS WHERE ISOLATED THUNDERSTORMS DEVELOPED
THIS AFTERNOON. ANY CLOUDS AND FOG WILL BURN OFF BY MID MORNING
FOR THE AREA TO RETURN TO VFR CONDITIONS.

PREFRONTAL SHORT WAVE ENTERS THE AREA THURSDAY MORNING WHICH WILL
BRING THUNDERSTORMS TO THE AREA DURING THE AFTERNOON AND EVENING.

COLD FRONT WILL DISSIPATE BEFORE CROSSING CENTRAL VA THUR NIGHT...BUT
ENOUGH OF IT WILL REMAIN FOR STORMS SE OF LWB THROUGH THE
AFTERNOON FRIDAY...WITH TEMPO IFR CONDITIONS IF TERMINALS TAKE
DIRECT HITS. AS HIGH PRESSURE CROSSES INTO THE MIDDLE ATLANTIC
THIS WEEKEND...LYH MAY EXPERIENCE A FEW MORNINGS OF IFR CIGS AFTER
MIDNIGHT EACH DAY WITH STRONG NE FLOW DEVELOPING.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH
NEAR TERM...JJ/KM
SHORT TERM...JH
LONG TERM...JH
AVIATION...KM/RCS
Hazardous weather outlook, Aug 29, 3:31 AM EDT, 20 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
331 AM EDT WED AUG 29 2007

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-300745-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
331 AM EDT WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 29, 11:51 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1151 PM EDT WED AUG 29 2007

NCZ004-005-VAZ032-043-300500-
STOKES-ROCKINGHAM-PATRICK-HENRY-
INCLUDING THE CITIES OF...DANBURY...EDEN...STUART...MARTINSVILLE
1151 PM EDT WED AUG 29 2007

...STRONG WINDS ACCOMPANYING A LINE OF THUNDERSTORMS...

THROUGH 100 AM...A LINE OF THUNDERSTORMS WILL CONTINUE TO HEAD
SOUTHEAST OF THE STUART...SANVILLE AND PHILPOTT DAM REGION OF
VIRGINIA. A REPORT OF A 46 MPH WIND GUST WAS RECEIVED FROM A
SPOTTER IN STUART. THIS MAGNITUDE OF WIND GUST SPEED WILL CONTINUE
TO BE POSSIBLE AS THE LINE OF STORMS APPROACHES
LAWSONVILLE...MARTINSVILLE...AND FIGSBORO...AND MAY RESULT IN
SMALL LIMBS OR TWIGS BEING BLOW DOWN. THIS LINE OF STORMS ALSO HAS
FREQUENT CLOUD TO GROUND LIGHTNING ACCOMPANYING IT.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:25 PM EDTSevere Thunderstorm WarningRNKPatrick54 min
Aug 30, 3:47 PM EDTSevere Thunderstorm WarningRNKMontgomery58 min
Aug 30, 3:51 PM EDTSevere Thunderstorm WarningRNKCraig25 min
Aug 30, 4:09 PM EDTSevere Thunderstorm WarningRNKHenry22 min
Aug 30, 5:05 PM EDTAreal Flood AdvisoryRNKMontgomery, Roanoke3 hr
Aug 30, 7:22 PM EDTAreal Flood AdvisoryRNKBath, Rockbridge104 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.